# SDR ASAA9980255

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39364451
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION WAS FOUND ON FRAME AT FS 1117, BETWEEN LONGERONS 29L AND 30.  REMOVED AND REPLACED FRAME FROM LONGERON 26L TO LONGERON 26R IAW DC9 SRM 53-01, FIG 1.  (M)
